# SDR ABXA20200803211

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,930 hours, 43,201 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233N620512
- Part serial: D00224
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LEFT ENGINE START "LT ENGINE FUEL VALVE" AND "ENGINE VALVE" LIGHT ILLUMINATED 0.0 FUEL FLOW NO LIGHT OFF.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  FOUND ENGINE FIRE CONTROL PANEL SHORTING-REMOVED AND REPLACED ENGINE FIRE CONTROL PANEL ASSEMBY, IAW 767 AMM 26-21-02.  OPERATIONS CHECK GOOD.  AIRCRAFT RELEASED.
